# SDR SWAA2024070998756

- Difficulty date: June 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING SLEEVE ON ACCESS FLOOR PANEL 242UF (2EA) AND 241ABF (2EA) AT AFT GALLEY AREA (4EA) 2024-361723<[01] REPLACED GIRT BAR FITTING SLEEVE ON ACCESS FLOOR PANEL 242UF (2EA) AND 241ABF (2EA) AT AFT GALLEY AREA IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARA. 5 S(1). TOOL USED: SCALE P/N: CR5200; S/N: 8343110878; DUE DATE: 05-MAR-25. HOT BONDER P/N: HCS9200B; S/N:18185761; DUE DATE: 24-JAN-25;[02] CERTIFIED WORK PERFORMED.
